zbMATH — the first resource for mathematics

A sparse regular sequence of exponentials closed on large sets. (English) Zbl 0131.06401

Full Text: DOI
[1] A. Beurling and P. Malliavin, On the closure of a sequence of exponentials on a segment, Multigraphed lectures, Summer Institute on Harmonic Analysis, Stanford University, Stanford, Calif., 1961.
[2] Jean-Pierre Kahane, Sur la totalité des suites d’exponentielles imaginaires, Ann. Inst. Fourier. Grenoble 8 (1958), 273 – 275 (French). · Zbl 0086.27302
[3] Norman Levinson, Gap and Density Theorems, American Mathematical Society Colloquium Publications, v. 26, American Mathematical Society, New York, 1940. · Zbl 0145.08003
[4] Frigyes Riesz and Béla Sz.-Nagy, Functional analysis, Frederick Ungar Publishing Co., New York, 1955. Translated by Leo F. Boron. · Zbl 0070.10902
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.